# SDR DALA2023050803570

- Difficulty date: May 7, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 54,553 hours, 39,123 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AFT INNER EDGE NEAR OF DOOR LATCH AT AFT CARGO COMPARTMENT DOOR. SUMMARY OF NRC 00059: INNER PAN AT AFT CARGO COMPARTMENT DOOR WAS REPAIRED PER B717-200 SRM 52-30-02-2R REPAIR 8. (LP #2756404)
